Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Daskalopoulos - T. Kuusi - G. Mingione

Borderline estimates for fully nonlinear elliptic equations

created by mingione on 06 Oct 2012
modified on 15 Feb 2014

[BibTeX]

Published Paper

Inserted: 6 oct 2012
Last Updated: 15 feb 2014

Journal: Comm. Partial Differential Equations
Volume: 39
Pages: 574–590
Year: 2014
Notes:

We prove new borderline regularity results for solutions to fully nonlinear elliptic equations together with pointwise gradient potential estimates.



Download:

Credits | Cookie policy | HTML 5 | CSS 2.1